# SDR SWAA2022060306569

- Difficulty date: May 11, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 60,746 hours, 36,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT CUT OUT 2022-262271 / [01] TOOL USED: DIGITAL CALIPER P/N:500-197-30; S/N:A18229508; DUE DATE: 29/SEP/22.;[02] REPAIRED FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT IN ACCORDANCE WITH BOEING 737-700; SRM 53-30-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) TO (7) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW.;[03] JOB TASK COMPLETED.
